# SDR VTZA97040

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079009
- Condition: Loose Wire
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6448 - HVN - IAD - DURING TAXI, RIGHT STARTER GENERATOR FAILED.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED STARTER GENERATOR AND COULD NOT DUPLICATE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  UPON TAXIING OUT AGAIN, US AIR PILOT SAW SMOKE COMING FROM STARTER/GEN VENT.  AIRCRAFT TAXIIED BACK TO GATE WHERE MAINTENANCE INSPECTED AND FOUND LOOSE WIRE.  MAINTENANCE REMOVED AND REPLACD STARTER GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
